# SDR SWIA2020020748317

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 37,633 hours, 33,572 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG IN FLIGHT COMPLIED WITH QRH DID NOT FIX ISSUE.  FLIGHT 4449 FILED CLOSEDREMOVED AND REPLACED THE LEFT FEEDBACK RVDT IN REF TO CRJ200 AMM. OPS CHECK GOOD.
